# SDR U5QA06009

- Difficulty date: February 19, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N8783
- Make and model: Lear 60LEAR
- Aircraft serial: 006
- Aircraft time: 4,500 hours, 3,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 63710029
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF FROM GYY THE LANDING GEAR WOULD NOT RETRACT AND THE CREW RETURNED FOR LANDING WITHOUT INCIDENT TO GYY.
